Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 214, NWS Pueblo, CO

July 25, 2016Crowley County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 25, 2016, 6:16 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2016, 6:16 PM MDT (00:16 UTC)
Expired
Jul 25, 2016, 7:15 PM MDT
In force
59 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crowley County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
762 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2835 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WUUS55 KPUB 260016
SVRPUB
COC025-061-260115-
/O.NEW.KPUB.SV.W.0214.160726T0016Z-160726T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
616 PM MDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
  CROWLEY COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 715 PM MDT

* AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
  FORDER...OR 39 MILES NORTH OF LA JUNTA...MOVING SOUTH AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ARLINGTON AND BLUE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3828 10306 3826 10404 3852 10404 3852 10331
TIME...MOT...LOC 0016Z 004DEG 13KT 3852 10378 

HAIL...1.00IN
WIND...70MPH
 
$$

LW
3 follow-up statements
530 
WWUS55 KPUB 260032 RRA
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
632 PM MDT MON JUL 25 2016

COC025-061-260115-
/O.CON.KPUB.SV.W.0214.000000T0000Z-160726T0115Z/
KIOWA CO-CROWLEY CO-
632 PM MDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHERN CROWLEY COUNTIES...

AT 632 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
FORDER...OR 36 MILES NORTH OF LA JUNTA...MOVING SOUTH AT 10 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ARLINGTON AND BLUE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3828 10306 3826 10404 3852 10394 3852 10331
TIME...MOT...LOC 0032Z 357DEG 11KT 3848 10377 

HAIL...1.00IN
WIND...70MPH
 
$$

LW
458 
WWUS55 KPUB 260043
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT MON JUL 25 2016

COC025-061-260115-
/O.CON.KPUB.SV.W.0214.000000T0000Z-160726T0115Z/
KIOWA CO-CROWLEY CO-
643 PM MDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHERN CROWLEY COUNTIES...

AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
FORDER...OR 36 MILES NORTH OF LA JUNTA...MOVING SOUTH AT 10 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ARLINGTON AND BLUE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3828 10306 3826 10404 3852 10386 3852 10331
TIME...MOT...LOC 0043Z 351DEG 10KT 3847 10378 

HAIL...1.00IN
WIND...70MPH
 
$$

LW
680 
WWUS55 KPUB 260058
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
658 PM MDT MON JUL 25 2016

COC025-061-260115-
/O.CON.KPUB.SV.W.0214.000000T0000Z-160726T0115Z/
KIOWA CO-CROWLEY CO-
658 PM MDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA AND CENTRAL CROWLEY COUNTIES...

AT 658 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
ORDWAY...OR 29 MILES NORTHWEST OF LA JUNTA...MOVING SOUTH AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ARLINGTON AND BLUE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3828 10306 3826 10404 3850 10386 3852 10331
TIME...MOT...LOC 0058Z 356DEG 18KT 3837 10376 

HAIL...1.00IN
WIND...70MPH
 
$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:03 PM MDT, 13 minutes earlier.

Area forecast discussion, Jul 25, 6:03 PM MDT, 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
603 PM MDT MON JUL 25 2016

.UPDATE...
Issued at 544 PM MDT Mon Jul 25 2016

Currently...A line of thunderstorms is moving across Pueblo county with
storms producing periods of heavy rainfall and hail up to nickle
size in diameter. These storms are expected to slowly move to the
SE over the next few hours, with heavy rainfall becoming the
primary threat.

Grids have been updated to reflect higher pops ahead of the line
of the storms, with lesser values across the western San Juan
mountains, where storm activity has been minimal over the last few
hours. Lukinbeal

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 316 PM MDT Mon Jul 25 2016

Convection rather slow to get going today as some drier mid
level air has pushed across the Continental divide, and forcing
aloft remains rather weak. Still plenty of CAPE (1500-2500 J/KG)
along and east of the mountains, as dewpoints have held in the 50s
east of I-25 with 60s close to the KS border, though soundings
suggest enough CINH to keep things suppressed so far. For the rest
of the afternoon into the evening, HRRR insists convection will
increase and spread across the plains, perhaps focusing on outflow
boundary dropping south through El Paso County, which is firing some
weak convection south of the Palmer Divide as of 21z. Will keep
isolated to scattered convection going through mid-evening most
locations, though confidence about convection on the plains is
rather low. Models have been overdone with nighttime convection the
past few nights, and suspect that is the case again tonight, so will
end pops over most zones by midnight, keeping some isolated tsra
over southern mountain ranges through the night, as moisture is
deepest near the NM border.

On Tuesday, moisture decreases somewhat over the mountains and I-25
corridor, suggesting another relatively down day for convection once
again. Still tough to rule at isolated to low end scattered storms
just about anywhere, though weak steering currents suggest activity
may stay close to the higher terrain, with little convection east of
I-25.  Severe threat again looks limited by very weak winds aloft,
though some localized strong winds may be possible as T/Td spreads
increase slightly. Max temps should stay little changed, with
readings around or slightly above seasonal averages.

.LONG TERM...(Tuesday night through Monday)
Issued at 316 PM MDT Mon Jul 25 2016

A very similar weather pattern is expected through the extended
period, with a pattern shift by the weekend. In general, look for
above normal temps and a daily shot of isolated to scattered
convection over the mts, and isolated activity over the plains.

Tuesday night through Friday...The upper ridge of high pressure will
be located over the western US through the work week, with very
little movement of the ridge axis over the Great Basin. after a
fairly active Tue eve, Wed looks to be the driest day with just
isolated storm activity forecast. Models indicate that an upper
disturbance will drop down and brush eastern Colorado Wed night,
perhaps motivating isolated storms to linger along the KS/CO border
overnight. Temps Fri will be slightly cooler with convective
activity favoring the higher terrain later in the day.

Saturday through Monday...The upper ridge starts to edge to the east
on Saturday, as an upper trough gathers strength over British
Columbia and the Pacific NW. Shower and storm activity on Sat is
somewhat questionable, but stuck with the isolated to scattered
aftn and eve pops for much of the area that the extended procedure
produced. However, by Sunday the ridge axis will have moved east
of the state, and access to monsoon moisture for the western half
of the state will be open once again, which will last into the
next work week. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 316 PM MDT Mon Jul 25 2016

Will continue VCTS at all terminals from late afternoon into the
evening, as HRRR insists tsra will develop along/east of the
mountains after 21z, and latest radar loop does show a slow increase
in convection just north of KCOS since 20z. Will end tsra threat at
the terminals 02z-03z, with VFR conditions overnight. Could see some
weak convection linger through much of the night over the mountains,
especially across the San Juans and La Garitas. Perhaps a slight
decrease in tsra chances at all terminals Tue afternoon, though
still expect isolated mountain storms to drift toward lower
elevations late in the day, and may need a vcts mention at least at
KCOS and KALS after 21z.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

UPDATE...Lukinbeal/LW
SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jul 25, 11:35 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1135 AM MDT MON JUL 25 2016

COZ058>089-093>099-261745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1135 AM MDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AGAIN THIS
AFTERNOON, THEN SPREAD TO LOWER ELEVATIONS LATE IN THE AFTERNOON
AND THROUGH THE EVENING. THE MAIN THREATS FROM STORMS WILL BE
LIGHTNING, LOCALLY HEAVY RAINFALL, WIND GUSTS TO 55 MPH AND HAIL
UP TO NICKEL SIZE. IN ADDITION, LOCALIZED FLASH FLOODING MAY BE
POSSIBLE OVER AREA BURN SCARS AND URBAN AREA, SHOULD A STRONG
STORM DIRECTLY IMPACT THESE LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE
MOUNTAINS EACH DAY, MAINLY IN THE AFTERNOON AND EVENING HOURS. THE
SOUTHEAST PLAINS WILL HAVE THE POTENTIAL FOR ISOLATED STORMS EACH
DAY. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING, WIND GUSTS UP
TO 50 MPH AND LOCALLY HEAVY RAIN. SOME OF THE STRONGER STORMS WILL
ALSO BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF NICKELS. SLOW
MOVING STRONG STORMS COULD CAUSE FLASH FLOODING CONCERNS, IF THEY
OCCUR OVER URBAN AREAS OR BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE FROM THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN
COLORADO.

10/28

In the hours before

Special weather statement, Jul 25, 5:20 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT MON JUL 25 2016

COZ085-086-260000-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
520 PM MDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 600 PM MDT...

AT 519 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
SOUTHEAST OF FOUNTAIN...OR 17 MILES SOUTHEAST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FOUNTAIN AND HANOVER.

LAT...LON 3865 10474 3877 10455 3853 10426 3837 10454
TIME...MOT...LOC 2319Z 324DEG 13KT 3866 10459

TLM
Local storm report, Jul 25, 5:30 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HEAVY RAIN       3 SSE FOUNTAIN          38.65N 104.69W
07/25/2016  M0.87 INCH       EL PASO            CO   COCORAHS

            PEA TO DIME SIZE HAIL, WIND GUST TO 41 MPH.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 35
            MINUTES.

&&

RMG
Special weather statement, Jul 25, 5:31 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT MON JUL 25 2016

COZ086-260015-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
531 PM MDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL
615 PM MDT...

AT 530 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER
PUEBLO WEST...OR 9 MILES NORTHWEST OF PUEBLO...MOVING SOUTHEAST AT
25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN MAY CAUSE MINOR FLOODING OF LOW SPOTS.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...SALT CREEK...BLENDE...PUEBLO RESERVOIR...
PUEBLO WEST AND PINON.

LAT...LON 3827 10492 3851 10477 3837 10438 3812 10453
TIME...MOT...LOC 2330Z 299DEG 28KT 3836 10476

TLM
Local storm report, Jul 25, 5:35 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             3 SSE FOUNTAIN          38.65N 104.69W
07/25/2016  M0.88 INCH       EL PASO            CO   PUBLIC

            . THE DURATION OF THE HAIL EVENT WAS 10
            MINUTES.

&&

RMG
Local storm report, Jul 25, 5:38 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       1 SE PUEBLO WEST        38.30N 104.74W
07/25/2016  E0.50 INCH       PUEBLO             CO   NWS EMPLOYEE

            PEA SIZE HAIL. THE DURATION OF THE HEAVY
            RAIN EVENT WAS 24 HOURS.

&&

RMG
Local storm report, Jul 25, 6:06 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       1 SE PUEBLO WEST        38.30N 104.74W
07/25/2016  E0.50 INCH       PUEBLO             CO   NWS EMPLOYEE

            PEA SIZE HAIL.

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:07 PM MDTFlash Flood WarningPUBPueblo113 min
Jul 25, 6:18 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min
Jul 25, 6:46 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo44 min
Jul 25, 7:10 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero65 min
Jul 25, 7:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo45 min
Jul 25, 7:46 PM MDTFlash Flood WarningPUBCrowley, Otero119 min
Jul 25, 8:40 PM MDTSpecial Weather StatementPUBBent, Otero50 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.